# SDR DL73S951946

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSP DFW, RT ELEVATOR DAMAGED INDB OF STA 66.54 APPROX 10.0 INCHES FROM TRAILING EDGE 3.0 INCHES IN DIAMETER.  REPAIRED ELEV PER SRM 55-20-3, INSTALLED NEW BALANCE WEIGHT 89.20 PLACARD PER ERA 301711-14.
